Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Can I use tonact 10 tablet for lowering my cholesterol level?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5156 Questions
doctor, can i use Tonact 10 tablet for lowering my cholesterol?? and are there any side effects??
Posted Thu, 22 Nov 2012 in Cholesterol
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for your query.

Tonact (atorvastatin) is one of the most commonly used drugs for lowering cholesterol.

It is very effective and safe.

In clinical practice, the most common side effect is myalgia (muscle aches). In most severe cases, rhabdomyolysis (muscle injury) may occur (however, it is very rare).

So, I think you can safely continue to take tonact in view of its benefits.

Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD (Internal Medicine) DM (Neurology)
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor